Mathematics Faculty Articles

Title

Positivity of Matrices with Generalized Matrix Functions

Document Type

Article

Publication Date

9-1-2012

Publication Title

Acta Mathematica Sinica

Keywords

Determinant, Generalized matrix function, Permanent, Trace

ISSN

1439-8516

Volume

28

Issue/No.

9

First Page

1779

Last Page

1786

Abstract

Using an elementary fact on matrices we show by a unified approach the positivity of a partitioned positive semidefinite matrix with each square block replaced by a compound matrix, an elementary symmetric function or a generalized matrix function. In addition, we present a refined version of the Thompson determinant compression theorem

DOI

10.1007/s10114-012-1210-0

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS